# SDR R61A201311211230

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 15,981 hours, 12,647 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A STEER FAIL MESSAGE UPON EXTENSION OF LANDING GEAR.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT, HOWEVER THE ACFT HAD TO BE TOWED TO THE GATE.  MAINTENANCE PERFORMED INSPECTION AND CHECK OF THE GEAR AND DOORS IAW AMM.  ALL FAULTS CLEARED AND ACFT IS GOOD FOR SERVICE.
